# SDR ASAA2022061138613

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 758 hours, 221 cycles
- System (JASC): 2420 · AC Generation System
- Part: Apu
- Part number: 11519681
- Condition: Failed
- Location: P91, Panel 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WILL NOT TAKE GROUND POWER. GROUNDED - YES. FLIGHT CREW FURTHER CLARIFIED THAT APU WOULD NOT START, NO GROUND SERVICE POWER (SYMPTOMS DESCRIBED IN B737-9 IFIM TASK 24-22-00-810-801). REMOVED AND REPLACED AUXILIARY POWER BREAKER C803 PER B737-9 AMM 24-21-41. ALSO REMOVED AND RE-INSTALLED #1 GCB C801 FOR ACCESS. ALL INSTALLATION TESTS PASS. GROUND POWER, APU, AND APU GENERATOR ALL OPERATE NORMALLY. ETOPS GROUND VERIFICATION SUCCESSFUL.
